Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Spotting after sex, mid-cycle spotting with persisting stomach ache. Taking postinor-2 for hormonal problems. What could be the issue?

Hi i took postinor2 on April 28 on that date i saw spotting after having sex, but i have hormone problems so i still took postinor2 about 2 days after i saw light spotting then in mid May i saw regular period. During this last week of May i saw some spotting along with belly ache in fact the spotting was for 2 days, but the belly ache still persist. Wondering what could it be ?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your problem in my opinion without knowing the hormone profile it is nor ideal to have the hormone preparation, the age is matter in such cases and that you have not mentioned here if you are above 35 year then such symptoms are likely, and no need to take any medicine for this, hope this information helps you, have nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor